Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/1891
Title: Shock waves, chiral solitons and semiclassical limit of one-dimensional anyons
Authors: Lee, Jyh Hao
Lin, Chi-Kun
Pashaev, Oktay
Keywords: Shock waves
Anyons
Deformation
Perturbation techniques
Issue Date: Jan-2004
Publisher: Elsevier Ltd.
Source: Lee, J. H., Lin, C.-K., and Pashaev, O. (2004). Shock waves, chiral solitons and semiclassical limit of one-dimensional anyons. Chaos, Solitons and Fractals, 19(1), 109-128. doi:10.1016/S0960-0779(03)00084-5
Abstract: This paper is devoted to the semiclassical limit of the one-dimensional Schrödinger equation with current nonlinearity and Sobolev regularity, before shocks appear in the limit system. In this limit, the modified Euler equations are recovered. The strictly hyperbolicity and genuine nonlinearity are proved for the limit system wherever the Riemann invariants remain distinct. The dispersionless equation and its deformation which is the quantum potential perturbation of JNLS equation are also derived.
URI: http://doi.org/10.1016/S0960-0779(03)00084-5
http://hdl.handle.net/11147/1891
ISSN: 0960-0779
0960-0779
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
1891.pdfMakale245.65 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

25
checked on Nov 26, 2022

WEB OF SCIENCETM
Citations

31
checked on Nov 26, 2022

Page view(s)

86
checked on Nov 28, 2022

Download(s)

128
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.